# SDR CALA0000765

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 1 ENGINE NOSE COWL EXHAUST OUTLET.  THE OUTLET WAS REMOVED AND A NEW OUTLET WAS INSTALLED IAW SRM 51-30-7 AND 51-10-4.
